|brown patches on my face
Jul 13, 2007
hi, i am on stocrin 1/day and combivir 2/day for 6 months now.. i have recently noticed brown patches on my face.. please advise.. i am light complexion. thanx
| Response from Dr. Henry
Most patients on your regimen do develop skin or facial discoloration. I have seen a small number of patients develop skin pigmentation changes due to the AZT in Combivir though that more often seems to happen in African Americans and commonly has involved the hands, nails and to a lesser degree the face. I recommend seeing a dermatologist to make a specific diagnosis and treatment plan since a wide variety of skin conditions (both HIV-related and unrelated)can cause brown patches. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.